Drug interactions between Lasix and metformin
Interactions between your drugs
Applies to: Lasix (furosemide) and metformin
Using furosemide together with metFORMIN may increase the effects of metFORMIN, which may lead to a life-threatening condition called lactic acidosis This can cause weakness, increasing sleepiness, slow heart rate, muscle pain, shortness of breath, stomach pain, feeling light-headed, and fainting. Talk with your doctor before using furosemide while you are using metFORMIN. You may need a dose adjustment and you may need to check your blood sugar more often. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Drug Interaction Classification
|No interaction information available.|